# SDR ASOA201200198

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 22,685 hours, 15,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4TH CEILING EMERGENCY FLOODLIGHT INOPERATIVE.  RELAMPED EMERGENCY FLOODLIGHT.  OPS CHECKED GOOD IAW AMM 33-51-00.
